MathSciNet Relay Station
MathSciNet bibliographic data
MR1118087 (93e:47058) 47D30 (46L99 47B07 47D50)
Samuel, Christian Bounded approximate identities in the algebra of compact operators on a Banach space. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1093–1096.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement